Publications by the researcher in collaboration with J. F. Sánchez-Lara (3)

2019

  1. Equilibrium problems in weakly admissible external fields created by pointwise charges

    Journal of Approximation Theory, Vol. 244, pp. 71-100

2018

  1. On external fields created by fixed charges

    Journal of Mathematical Analysis and Applications, Vol. 464, Núm. 1, pp. 119-151

2015

  1. Equilibrium measures in the presence of certain rational external fields

    Journal of Mathematical Analysis and Applications, Vol. 431, Núm. 2, pp. 1224-1252